# SDR SWIA200211295

- Difficulty date: October 1, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 2,947 hours, 2,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS EXTREMELY DIFFICULT TO OPEN.  INSPECTED DOOR MECHANISM AND FOUND INSIDE LATCH STOW SPRING DIFFICULT TO COMPRESS.  CLEARED DEBRIS FROM SPRING.  OPS CHECK GOOD.
